# SDR N6WA2017083001

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 32,518 hours, 22,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Broken
- Location: Ice Breaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT ICE BREAKER CABLE BROKEN. R&R PAX DOOR VENT ICE BREAKER CABLE IAW CRJ7 AMM 52-11-15 OPS CHK GOOD.
